# SDR ASMF201503003

- Difficulty date: January 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 44,087 hours, 15,562 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39353
- Part serial: 22377
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 13,557 hours, 5,551 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, THE CONTROL TOWER INFORMED THAT EXCESSIVE SMOKE WAS OBSERVED IN THE LT MLG.  MX WAS INFORMED BY GND PERSONNEL THAT LT MLG TIRE WAS FLATTED, SO THE FLAT SPOTTED TIRES CONDITIONAL INSPECTION WAS PERFORM IAW AMM 05-51-16-210-801, DETECTING THE LT MLG TIRE NR 2, BRAKE NR 1 & HYD HOSE DAMAGED, SO THE NON-ROUTINE CARD NRS A0223537 & A0223538 WERE ISSUED FOR CORRECTION OF DISCREPANCIES & THE ACCU WAS REVIEWED DETECTING THE FAILURE CODE BOX 1 - 4.  THE HYD HOSE WAS REPLACED IAW AMM 32-40-11, THE MAIN WHEEL ASSEMBLY NR 001 & 002 WERE REPLACED IAW AMM 32-45-11, THE BRAKES ASSEMBLY NRS 001 & 002 WERE REPLACED IAW AMM 32-41-41, THE ANTI-SKID CONTROL VLV & THE ANTI-SKID AUTO BRAKE CONTROL UNIT WERE REPLACED IAW AMM 32-42-31 & AMM 32-42-2.  SEVERE OR UNUSUAL TURBULENCE CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-04, TESTED CORRECT.
